# SDR CALA2011091900608

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZONTAL STAB LWR SKIN CRACKED AT STA 129.5 OPPOSITE OF DRAIN HOLE.  PER SRM 55-10-01 REPAIR 11 CATEGORY B SUPPLEMENTAL INSPECTION REPAIRED RT HORIZ STAB LWR SKIN AT STA 129.5 REF SRM 55-10-01 THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPAIR 11 AND CREATED DIP#55-DIP 12706 FOR REPEAT INSPECTION REPEAT INSPECTION WITHIN 9,000 FLIGHT CYCLES AND THEREAFTER. PER SRM PG. 216, TABLE 204 (SRM 55-10-01 REPAIR 11) ACCOMPLISH INITIAL THRESHOLD SUPPLEMENTAL INSPECTION WITHIN 56,000 FLIGHT CYCLES AND THEN REPETITIVE INSPECTION WITHIN EVERY 9,000 FLIGHT CYCLES THEREAFTER.
